The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On APST-Riemannian Manifold-I

Authors

Amar Nath and Manohar Singh Chahar

Abstract

In this paper, Almost para sasakian type-Riemannian manifold have been
studied. The first section is introductory. Basic definition and known results are defined. Second section deals with APST-Riemannian manifold and the third section is devoted for PKCT-Riemannian manifold. Some interesting results have been investigated.

Keywords and Phrases : Almost para sasakian, APST-Riemannian manifold, PKCT-Riemannian manifold.

Received date : : July 16, 2015

Accepted date:  September 25, 2015

cited by: J.T.S. Vol. 9 (2015), pp.59-66

Download PDF